# SDR F3LA200800112

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175201800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED DELAMINATION WAS FOUND ON THE EDGE OF FLOOR PANEL 251WF.  MAINTENANCE REPAIRED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, FIGURE 212.  FOLLOWING COMPLETON OF THE REPAIR, THE FLOOR PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
